IJPAM: Volume 97, No. 3 (2014)
STRONG PRODUCT OF COMPLETE BIPARTITE GRAPHS
Department of Mathematics
Faculty of Applied Science
King Mongkut's University of Technology North Bangkok
Bangkok, 10800, THAILAND
Abstract. Let and be the matching and edge covering number , respectively. The strong product of graph of and has vertex set and edge set and or and or and . In this paper, we determined generalization of matching number and edge covering number on strong product of complete bipartite graphs and any simple graph.
Received: August 28, 2014
AMS Subject Classification: 05C69, 05C70, 05C76
Key Words and Phrases: strong product, edge covering number, matching number
Download paper from here.
DOI: 10.12732/ijpam.v97i3.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 359 - 367